# SDR AALA20100307TUL07

- Difficulty date: March 7, 2010
- Submitted: August 31, 2010
- Operation: Air carrier
- Aircraft: N975TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53625
- Aircraft time: 30,991 hours, 14,814 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Membrane
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS AND CORROSION BOTTOM SIDE OF SUB FLOOR STATION 160.  INSTALLED DOUBLER PER AARD 53-20-00-16.
